Follow
Joshua Erde
Joshua Erde
Verified email at math.tugraz.at - Homepage
Title
Cited by
Cited by
Year
Structural submodularity and tangles in abstract separation systems
R Diestel, J Erde, D Weißauer
Journal of Combinatorial Theory, Series A 167, 155-180, 2019
34*2019
Duality theorems for blocks and tangles in graphs
R Diestel, P Eberenz, J Erde
SIAM Journal on Discrete Mathematics 31 (3), 1514-1528, 2017
26*2017
The closed knight tour problem in higher dimensions
B Golenia, S Golenia, J Erde
arXiv preprint arXiv:1202.5291, 2012
232012
Bounding the cop number of a graph by its genus
N Bowler, J Erde, F Lehner, M Pitz
SIAM Journal on Discrete Mathematics 35 (4), 2459-2489, 2021
222021
Decomposing the cube into paths
J Erde
Discrete Mathematics 336, 41-45, 2014
212014
A note on the combinatorial derivation of nonsmall sets.
J Erde
New York Journal of Mathematics 20, 2014
16*2014
Topological ubiquity of trees
N Bowler, C Elbracht, J Erde, JP Gollin, K Heuer, M Pitz, M Teegen
Journal of Combinatorial Theory, Series B 157, 70-95, 2022
15*2022
A unified treatment of linked and lean tree-decompositions
J Erde
Journal of Combinatorial Theory, Series B 130, 114-143, 2018
142018
Expansion in supercritical random subgraphs of the hypercube and its consequences
J Erde, M Kang, M Krivelevich
The Annals of Probability 51 (1), 127-156, 2023
12*2023
A counterexample to Montgomery’s conjecture on dynamic colourings of regular graphs
N Bowler, J Erde, F Lehner, M Merker, M Pitz, K Stavropoulos
Discrete Applied Mathematics 229, 151-153, 2017
122017
Isoperimetry in integer lattices
B Barber, J Erde
arXiv preprint arXiv:1707.04411, 2017
122017
Refining a tree-decomposition which distinguishes tangles
J Erde
SIAM Journal on Discrete Mathematics 31 (3), 1529-1551, 2017
122017
Ubiquity of graphs with nowhere‐linear end structure
N Bowler, C Elbracht, J Erde, JP Gollin, K Heuer, M Pitz, M Teegen
Journal of Graph Theory 103 (3), 564-598, 2023
11*2023
Hamilton decompositions of one-ended Cayley graphs
J Erde, F Lehner, M Pitz
Journal of Combinatorial Theory, Series B 140, 171-191, 2020
92020
A counterexample to the reconstruction conjecture for locally finite trees
N Bowler, J Erde, P Heinig, F Lehner, M Pitz
Bulletin of the London Mathematical Society 49 (4), 630-648, 2017
92017
Percolation on high-dimensional product graphs
S Diskin, J Erde, M Kang, M Krivelevich
arXiv preprint arXiv:2209.03722, 2022
72022
Directed path-decompositions
J Erde
SIAM Journal on Discrete Mathematics 34 (1), 415-430, 2020
72020
Non-reconstructible locally finite graphs
N Bowler, J Erde, P Heinig, F Lehner, M Pitz
Journal of Combinatorial Theory, Series B 133, 122-152, 2018
72018
Large complete minors in random subgraphs
J Erde, M Kang, M Krivelevich
Combinatorics, Probability and Computing 30 (4), 619-630, 2021
62021
A Cantor-Bernstein-type theorem for spanning trees in infinite graphs
J Erde, JP Gollin, A Joó, P Knappe, M Pitz
Journal of Combinatorial Theory, Series B 149, 16-22, 2021
62021
The system can't perform the operation now. Try again later.
Articles 1–20